# SDR AALA202109148167

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 70,776 hours, 8,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT EMERGENCY. LIGHTS INOPERATIVE AT SEATS 4D AND 4H. REMOVED AND REPLACED LIGHT ASSEMBLY AT SEAT 4D AND 4H, PER AMM 33-51-05.
